# SDR ASAA2025121562350

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 34,987 hours, 80,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR HARD TO OPEN. GROUNDED - YES. LUBRICATED DOOR BAYONET INSPECTED SEALS AND HANDLES. OPS CHECK GOOD OK FOR SVC.
